Acar, Tuncer2020-06-252020-06-252017Acar, T. (2017). Rate of Convergence for Ibragimov-Gadjiev-Durrmeyer Operators. Demonstratio Mathematica, 50(1), 119-129.0420-12132391-4661https://doi.org/10.1515/dema-2017-0014https://hdl.handle.net/20.500.12587/6999Acar, Tuncer/0000-0003-0982-9459The present paper deals with the rate of convergence of the general class of Durrmeyer operators, which are generalization of Ibragimov-Gadjiev operators. The special cases of the operators include somewell known operators as particular cases viz. Szasz-Mirakyan-Durrmeyer operators, Baskakov-Durrmeyer operators. Herewe estimate the rate of convergence of Ibragimov-Gadjiev-Durrmeyer operators for functions having derivatives of bounded variation.eninfo:eu-repo/semantics/openAccessIbragimov-Gadjiev-Durrmeyer operatorsrate of convergencebounded variationRate of Convergence for Ibragimov-Gadjiev-Durrmeyer OperatorsArticle50111912910.1515/dema-2017-00142-s2.0-85040862659Q1WOS:000422726700010N/A